# SDR AALA20120103LAX01

- Difficulty date: January 3, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,091 hours, 14,718 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Position Sensor
- Condition: Defective
- Location: Stabilizer
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LAX - CREW REPORTED DURING DESCENT THE STAB-OUT-OF-TRIM LIGHT STAYED ON LONGER THAN USUAL, THEN WENT OUT.  APPROX 5 TO 7 MINUTES LATER IT CAME ON AGAIN, THE AUTOPILOT WAS TURNED OFF AND THE NOSE PITCHED UP.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  REPLACED NUMBER 2 STAB POSITION SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
